# SDR DHL97801002

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57084585
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B, L
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED.  FOUND EMERGENCY LIGHT BATTERY CHARGER CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD PER M/M 33-50-1.
